# SDR A6WA200100001

- Difficulty date: January 13, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- Aircraft time: 22,816 hours, 26,729 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE FOUND THAT MLG SWITCHES HAVE EXTREME ICE BUILD-UP.  DEICED GEAR, INSPECTED AND FOUND NO DAMAGE TO GEAR.
